# SDR SWAA2021061775729

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR23R IS CRACKED AT BS536 RBL45 WL162 ; / COMPLETE STEP 6; VERIFIED STEPS 1-6 OF EA 21-153-01302 WIP2; VERIFIED EA 21-153-01302 STEPS 1-6 ARE COMPLETE WIP 2
